# SDR CALA2022112503222

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 61,007 hours, 19,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Door 1 Lh Fwd Bu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 1 LEFT ON FORWARD BULKHEAD INOP LIGHT..  STILL DOESNT LIGHT UP DURING TEST, NEEDS MORE TROUBLESHOOTING.. PARTS USED:  29-3351-3-0031,QTY :1 REPLACED LAMP ASSY., NO HELP, FURTHER TROUBLESHOOTING NEEDED. REPLACED EMERGENCY LIGHT BATTERY CHARGER IN CEILING BY DOOR 1 SUSPECT PREVIOUS BATTERY BAD FROM STOCK. REPLACED BATTERY PACK REF AMM 33-51-10 PARTS USED:  29-3351-3-0011,QTY :1 RIGHT ( FWD CHARGER) SN 4865 OFF SN 174081 ON NO HELP.  PUT IN WITH KNOWN GOOD BATTERY. NO HELP. REINSTALLED ORIGINAL BATTERY. KNOWN GOOD BATTERY NO HELP, REINSTALLED ORIGINAL BATTERY. TRIED WORK PERFORMED REF AMM  33-51-07/201. REQUIRES MORE LIGHT ASSY IN KNOWN GOOD SPOT AND LIGHT WORKS, REINSTALLED TROUBLESHOOTING. CEILING PANEL CURRENTLY REMOVED. REMOVED LIGHT ASSY. TO CHECK FOR POWER AND GROUND. NO POWER AT FOUND EMER LIGHT L1117 BLOWING A FUSE IN PWR SUPPLY M730. L1117 CORRECTELY LAMPED WITH 1317 PER WDM 33-00-01 LAMP USAGE PWR SUPPLY FUSE REPLACEMENT PER AMM 33-51-07,  T/S LIGHT CONNECTOR. THERE APPEARS TO BE GROUND NEEDS FURTHER REPLACED BLOWN FUSE, REMOVED L1117 FROM CIRCUIT, RE-RAN EMER CHART PER SSM 33-51-01-102, WDM 33-51-11 TESTING. LEFT LIGHT ASSY. DISCONNECTED AND LEFT LIGHT ON FLOOR LIGHT TEST. EMER LIGHT AT DOOR 1L COMES ON. LEFT L1117 BY WIRES FOR FURTHER TROUBLESHOOTING DISCONNECTED. REPLACED OVERHEAD EMER LIGHT ASSY L1117 REF AMM 33-51-05/201 AND 53-3322-3-0001,QTY :1 33-22-00-962-006. OPS TEST OF ALL EMERGENCY LIGHTS OKAY. CLOSED CEILING INDIRECT LIGHT PANELS R
